# SDR AUS20030694

- Difficulty date: July 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont IO470*
- Propeller: Mcauly 2A34C66
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 35972
- Condition: Faulty
- Location: Connecting Rod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BOLT FAULTY. LONGITUDINAL DISCONTINUITY FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/ENG/4 AMDT8.
